# SDR SWAA118676

- Difficulty date: December 15, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 57,346 hours, 47,706 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545808
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SHEAR TIE STA 294, STR 4R AND 5R MINOR EDGE DAMAGE.  REMOVED AND REPLACED SHEAR TIE PER BAC DRAWING.
